# SDR CALA2014112492730

- Difficulty date: November 19, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 97,809 hours, 11,512 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO EACH EMER EXIT LIGHTS INOPERATIVE, WALL MOUNTED AISLE LOCATOR LIGHT AT AFT GALLEY. REPLACED ONE EMER EXIT LIGHT FWD OF GALLEY.  OPERATIONS CHECKED OK.
